# SDR SWAA2024092025651

- Difficulty date: August 13, 2024
- Submitted: September 20, 2024
- Operation: Air carrier
- Aircraft: N7880D
- Make and model: Boeing 737-7K5
- Aircraft serial: 34693
- Aircraft time: 46,104 hours, 33,330 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL LOCATED BTW BS 827 TO BS 847 LBL 21 AFT CARGO COMPARTMENT 2024-504215<[01] REPLACED WEB - INTERCOSTAL LOCATED BTW BS 827 TO BS 847 LBL 21 AFT CARGO COMPARTMENT I.A.W B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02 SEE INDIVIDUAL SIGN OFF BELOW.;[02] JOB COMPLETED; SEE INDIVIDUAL SIGN OFF BELOW.
